# SDR AUS20030901

- Difficulty date: September 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 770
- Condition: Corroded
- Location: Lt & Rt Wings
- Part time: 2,923 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING MAIN SPAR AFT LOWER WEBS CONTAINED EXFOLIATION CORROSION. CORROSION MAINLY LOCATED IN AREA ADJACENT TO MAIN LANDING GEAR.
